# SDR COMA0160939

- Difficulty date: December 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 4,538 hours, 4,140 cycles
- Engine: Ge CF343A1
- Engine time: 4,539 hours, 4,139 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 5018T48P01
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLIGHT #5639.  LEFT ENGINE OIL PRESSURE WARNING.REPLACED THE IDG AND STARTER DRIVE, CARBON SEALS.
